costache simona
costache simona
mathem.pub.ro üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Some integral inequalities for harmonically h-convex functions
MA Noor, KI Noor, MU Awan, S Costache
Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys 77 (1), 5-16, 2015
792015
Two new types of fixed point theorems in complete metric spaces
F Khojasteh, M Abbas, S Costache
Abstract and Applied Analysis 2014, 2014
182014
An improved Chen-Ricci inequality for special slant submanifolds in Kenmotsu space forms
S Costache, I Zamfir
Annales Polonici Mathematici 1 (110), 81-89, 2014
22014
B.-Y. Chen inequalities for slant submanifolds in Kenmotsu space forms II
S Costache
SARAJEVO JOURNAL OF MATHEMATICS 6 (1), 125-135, 2010
22010
B.-Y. Chen inequalities for slant submanifolds in Kenmotsu space forms
S Costache
Bull. Transilv. Univ. Brasov 1 (50), 87-92, 2008
22008
FIXED FUZZY POINT THEOREMS FOR FUZZY MAPPINGS ON COMPLETE METRIC SPACES
B Ali, M Abbas, S Costache
U.P.B. Sci. Bull., Series A 78 (3), 31-42, 2016
12016
Isometric immersions of S-manifolds in real space forms
S Costache
RIGA, Riemannian Geometry and Applications to Engineering and Economics, 55-64, 2014
2014
B.-Y, CHEN INEQUALITIES FOR SLANT SUBMANIFOLDS IN S-SPACE-FORMS
S COSTACHE
Mem. Sect. Stiint. Acad. Romana 33, 25-33, 2010
2010
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–8